# SDR 20000712SH037

- Difficulty date: July 12, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Make and model: Doug DC10
- Engine: Garrtt TFE7313
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Seal
- Part number: 9079M28601
- Condition: Damaged
- Location: Hp Turbine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF FROM ORD, ENGINE SUSTAINED SEVERE LPT DAMAGE RESULTING IN ATB.  THE ENGINE HAD COMPLETED 833 HRS AND 341 CYCLES SINCE OVERHAUL.  SUBSEQUENT STRIP INVESTIGATION HRS REVEALED THE HPT DAMPER SLEEVE WAS NOT FITTED AT THE LAST SHOP VISIT.  INVESTIGATIONS ARE CONTINUING.  HOWEVER, AT PRESENT, THE RECORDS SEARCH TENDS TO INDICATE THIS IS AN ISOLATED CASE.  (X)
